Description: Nurofen Zavance Ibuprofen 200mg absorbed faster than standard nurofen.
What this medicine is used for:
For the temporary relief of pain and/or inflammation associated with:
- Headache.
- Migraine Headache.
- Tension Headache.
- Muscular Pain.
- Cold & Flu Symptoms.
- Period Pain.
- Dental Pain.
- Sinus Pain.
- Back Pain.
- Arthritic Pain.
Reduces fever.
Always read the label and follow the directions for use. Incorrect use could be harmful.
Size: 20 Liquid Capsules
Brand: Nurofen
Category:
Manufacturer: Reckitt Benckiser
Ingredients: 1,4-sorbitan
brilliant scarlet 4R
Gelatin
hypromellose
isopropyl alcohol
macrogol 600
mannitol
potassium hydroxide
propylene glycol
purified water
sorbitol
titanium dioxide
Product Warnings: Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy
Print Mandatory Statement: Always read the label and follow the directions for use. Incorrect use could be harmful.
Important Information: Do not use if the blister foil is broken on first opening.